# SDR SH52003F00000

- Difficulty date: February 14, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N500PG
- Make and model: Cndair CL6002A12
- Aircraft serial: 3039
- Engine: Ge CF343A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6047T74P13
- Part serial: WPG33526
- Condition: Inoperative
- Location: Rt Engine
- Part time: 5,333 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS HOLDING ON TAXIWAY WITH WINDS OVER 40 KNOTS AND BLOWING SNOW.  A/C WAS BEHIND A/C WHICH WAS KICKING UP ADDITIONAL SNOW.  PILOT PUT ON THE COWL ANTI-ICE.  APPROXIMATELY ONE MINUTE LATER THE RIGHT ENGINE SHUTDOWN UNCOMMANDED, AIRCRAFT RETURNED TO HANGAR.  ENGINE WAS BORESCOPED, NO DEFECTS, FUEL WAS TESTED, NO CONTAMINATION.  CHECKLIST FOR ENGINE FLAMEOUT WAS PERFORMED WITH NO DEFECTS NOTED.  REPLACED MAIN FUEL CONTROL UNIT.  PERFORMED ENGINE RUNS, ALL PARAMETERS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE. (NE03200303671)
